# SDR ASAA2019011827876

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,534 hours, 14,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 141A766153
- Condition: Defective
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA'S REPORTED AFTER TAKEOFF LOUD AIR NOISE FROM L-1 DOOR. PILOTS CONFIRMED L-1 ENTRY DOOR LT WAS EXTINGUISHED. ALSO CONFIRMED A/C WAS NOT PRESSURIZING. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 16 MINUTES. FOUND LOWER INTERIOR HINGE COVER SNUBBER CREATES A ROUGHLY 1" GAP. REMOVED L-1 DOOR LOWER HINGE FLAPPER SEAL REF AMM 52-11-00-020-801, INSTALLED NEW L-1 DOOR LOWER HINGE FLAPPER SEAL REF AMM 52-11-00-420-801 ACCOMPLISHED CABIN PRESSURE LEAK TEST. OPS CHECKED OK. NO NOISE COMING FROM L-1 DOOR. REF AMM 05-51-91-790-801.
